# SDR UALA2012052702990

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,263 hours, 9,753 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78671
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK,  SEAT 25H EMERGENCY LIGHT INOPERATIVE.  FOUND DISCONNECTED AND OP RECONNECTED AND OP CHECKED NORMAL.
